# SDR MWEA020318

- Difficulty date: May 8, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 65,931 hours, 38,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591014211
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, LOWER DOOR JAM WEB HAS SEVERAL SMALL DENTS AT STATION 418 AND 430.  FABRICATED AND INSTALLED SECTION OF WEB AND DOUBLER.
